# SDR 2013FA0000211

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N303CF
- Make and model: Agusta A119
- Aircraft serial: 14010
- Aircraft time: 5,870 hours, 14,500 cycles
- Engine: Pwa PT6B37A
- Engine time: 5,621 hours, 4,811 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Rgb
- Part time: 5,870 hours, 14,500 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT HAD TO MAKE AN UNSCHEDULED LANDING DUE TO A ENGINE RGB CHIP LIGHT THAT ILLUMINATED DURING FLIGHT, THE MECHANIC CLEANED OIL OUT OF THE RGB CHIP DETECTOR CONNECTOR PLUG THE OPS CHECK WAS GOOD AND THERE HAS BEEN NO FURTHER CHIP LIGHTS SINCE THE CONNECTOR PLUG WAS CLEANED.
